Texas, 2023

Hail and Damaging Winds in Texas, June 10, 2023

June 10, 2023 · NWS FWD · 38 events in 14 counties and zones

A complex of storms in the Plains sent an outflow boundary south into North Texas the morning of Saturday June 10. The outflow boundary served as focus for thunderstorm development later that afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
8
Property damage
$1.2 million
Crop damage
None recorded
Events
38

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A complex of storms in the Plains sent an outflow boundary south into North Texas the morning of Saturday June 10. The outflow boundary served as focus for thunderstorm development later that afternoon and evening. Severe storms produced hail up to tennis ball sized, and parts of Central Texas experienced winds of 70-80 mph. Four soldiers were injured at Fort Cavazos (formerly Fort Hood) when their tent was damaged in thunderstorm winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 10, 12:51 PM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 10, 12:51 PM CST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
151 PM CDT Sat Jun 10 2023

...New Long Term...

.SHORT TERM... /Issued 126 PM CDT Sat Jun 10 2023/
/Today and Tomorrow/

An overnight MCS moved across the Central Plains last night with
the leading edge of its cold pool now draped across North Texas.
Deep convection still continues, but it has generally remained
across East Texas outside of our forecast area this morning. The
leading edge of the boundary is now situated from about Canton to
D/FW to Decatur to Mineral Wells. There is a sharp (for June)
temperature gradient along the boundary as well as a notable wind
shift...both of which should help with convective initiation over
the next several hours. Latest AMDAR/aircraft soundings out of
Dallas-Love Field indicate the morning stable layer is mostly
eroded, however there remains a modest amount of (waning) mixed
layer inhibition and mid-level subsidence at this time. Ahead of
the boundary, surface temperatures have climbed into the mid 90s
with a few more hours of heating to go. This heating will only
deepen the mixing, and point toward an increased severe threat
once storms are able to develop. Over the past hour or so, a
shallow cumulus field has developed along the stalled boundary.
There has been little to no vertical development with the Cu thus
far, but we do expect that to change in the coming hours as a weak
shortwave trough moves in from the west and subsidence on the back
side of the MCS loosens its grip.

We're expecting the first storms to develop along the stalled
boundary as early as 2 PM with more expansive coverage through
the afternoon into the evening. MLCAPE values are forecast to
range between 2000-3500 J/kg with mid-level lapse rates between
8-9 deg C/km. Although the deep-layer shear is weak, there is
still plenty of instability and near liner 0-6 km hodographs to
support localized supercells, particularly at the onset of the
event. The storms will develop over a deeply mixed boundary layer
(about 3 km high) with a layer of mid-level dry air. Both of these
features will promote rapid downdraft acceleration, increasing
the threat of damaging wind gusts. Isolated hail up to 2-3" will
be possible this afternoon with any supercells and damaging wind
gusts upwards of 70 mph will be possible under just about any
storm this afternoon.

After the first storms develop, additional storms will develop
along outflow boundaries and create a rather messy convective
mode later in the day. Strong cold-pools will be the name of the
game, which favors upscale growth after just a couple hours of
convective initiation. Expect broken linear segments to develop
by late this afternoon into the evening roughly along/east of I-35
and south of I-20. The severe main threat will switch to damaging
wind gusts as the complex moves off to the east-southeast through
the evening, eventually exiting into East/Southeast Texas
tonight. Once the storms grow upscale, the flash flood threat will
ramp up as well. Isolated instances of flash flooding will be
possible, especially if any cold pools align from NW to SE and
promote training storms.

After the storms clear out this evening, south flow is expected
with temperatures in the upper 60s/low 70s. Tomorrow is shaping up
to be another hot day with highs climbing into the upper 90s to
low 100s. A weak cold front is expected to sag into North Texas
in the afternoon. Similar to today, the front may serve as a
focused source of ascent for thunderstorm development. The main
difference between tomorrow and today is that there will be modest
mid-level ridging over the region that may squash any convective
attempts from materializing. For now, we have capped PoPs at 20%,
but there will be a conditional threat of severe weather if storms
are able to develop.

Bonnette

&&

.LONG TERM... /NEW/
Update:

The discussion below is still largely on track, but it is worth
noting that the MOS guidance continues to undercut the NBM in
regard to high temperature almost each day this week. Given the
slight weakness of the mid-level ridge over the Southern Plains,
we have nudged the high temperatures down a degree or two each
day. The weaker ridge will also allow for a weak front to hover
near North Texas for much of the week with daily rain/storm
chances until late in the week and next weekend when the apex of
the mid-level high starts to shift over Texas.

Bonnette

Previous Discussion:
/Next Week/

Fortunately, the front will bring a brief reprieve from the heat
for much of North Texas on Monday, with afternoon temperatures
remaining in the mid 80s to low 90s. Further south across Central
Texas, a hot afternoon in the mid to upper 90s is expected, but
most locations will be spared from triple digit temperatures.
Storm chances will return Monday evening as a shortwave trough
passes over North Texas during peak heating, potentially resulting
in the development of scattered showers and thunderstorms near the
stalled frontal boundary. Models offer a wide variety of solutions
Monday evening, which is likely attributed to significant
disagreement in available moisture. However, if storms are able to
develop, they would likely be severe, especially for areas south
of I-20 where hot temperatures will result in high instability.

The rest of the week will feature a warming trend, with widespread
triple digit temperatures expected Wednesday and beyond. A Heat
Advisory may be needed by late in the week, as heat index values
will likely exceed 105 degrees across portions of the area both
Thursday and Friday. A sub-tropical ridge over Mexico will keep
rain chances near zero for most of the area. The main exception
will be across eastern North Texas where a couple passing
shortwave troughs may bring some low chances for showers and
storms mid to late next week.

Barnes

&&

.AVIATION... /Issued 126 PM CDT Sat Jun 10 2023/
/18Z TAFs/

NE flow prevails at the D10 airports after an outflow moved across
the region earlier this morning. The winds will veer and become
out of the E-SE in the next hour or so. The boundary is stalled
over the southern D10 terminals, which will soon become a focus
for thunderstorm development this afternoon.

We have moved the timing of VCTS up to 20-01Z and the timing for
TS on station up to 21-23Z...although there may still be some
minor changes in the timing to come. Scattered storms are expected
to develop INVOF the D10 terminals with strong outflows under each
storm. These outflows will create strong wind gusts that may be
erratic at times. Any storms that develop should move east-
southeast late in the day and move out of the DFW cornerposts
after 02-04Z. Similar TS timing is expected at ACT, but delayed
by a couple hours.

South flow will then prevail tonight with a surge of MVFR stratus
moving into Central/East Texas early tomorrow morning. A cold
front is expected to move into North Texas tomorrow that may
develop additional storms INVOF D10 and bring a northerly wind
shift. For now, we have sided to keep those finer details out of
the TAF in favor of including more detail with today's weather.

Bonnette

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    72  99  73  91  71 /  70  20  20  20  30
Waco                72  99  74  95  71 /  60   5  10   5  10
Paris               68  93  69  85  66 /  50  20  10  20  40
Denton              68  98  69  89  67 /  50  20  10  20  30
McKinney            70  95  70  88  69 /  60  20  10  20  30
Dallas              72  99  73  92  71 /  70  20  20  20  30
Terrell             70  96  72  90  70 /  70  20  20  20  30
Corsicana           71  97  74  93  73 /  70  10  20  10  20
Temple              71  99  72  98  71 /  50   5   5   5  10
Mineral Wells       68 100  70  91  70 /  30  20  10  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jun 10, 12:34 PM CST, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
134 PM CDT Sat Jun 10 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
134 PM CDT Sat Jun 10 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Scattered severe thunderstorms are expected this afternoon. The
primary threats are large hail and damaging wind gusts. Flash
flooding is also possible late this afternoon and evening generally
east of I-35 and south of I-20.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Low thunderstorm chances return Sunday afternoon and continue each
day through early Wednesday, primarily along and north of the I-20
corridor. Severe weather can't be ruled out.

Heat index values will approach 105 degrees Sunday afternoon. Heat
advisory criteria will likely be reached later in the upcoming week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed for parts of North and Central Texas
this afternoon and evening. As always, any reports of severe weather
or flooding are always appreciated.

In the hours before

Special weather statement, Jun 10, 8:24 AM CST, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
924 AM CDT Sat Jun 10 2023

TXZ095-101500-
Lamar TX-
924 AM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of Lamar County through
1000 AM CDT...

At 924 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Crook, or near Paris, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Blossom around 940 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3393 9556 3388 9554 3389 9552 3388 9551
      3389 9546 3387 9546 3387 9534 3389 9533
      3388 9531 3338 9531 3339 9538 3345 9548
      3345 9553 3356 9566 3374 9570 3394 9559
TIME...MOT...LOC 1424Z 265DEG 25KT 3374 9553

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

25
Special weather statement, Jun 10, 1:29 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
229 PM CDT Sat Jun 10 2023

TXZ121-122-135-102000-
Kaufman TX-Van Zandt TX-Henderson TX-
229 PM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of southeastern
Kaufman, southwestern Van Zandt and north central Henderson Counties
through 300 PM CDT...

At 229 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gun Barrel City, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gun Barrel City, Canton, Mabank, Tool, Seven Points, Kemp, Eustace,
Enchanted Oaks, Cedar Creek Reservoir, Purtis Creek State Park, Flag
Lake, Payne Springs, Whitton, Phalba, Tolosa, Roddy, Jackson, Walton
and Tundra.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3225 9620 3238 9628 3255 9586 3230 9577
TIME...MOT...LOC 1929Z 253DEG 22KT 3234 9614

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Reeves

The radar

The Dallas/Ft Worth radar (KFWS), 125 km away, was scanning. The volume nearest the first event began at 19:54 UTC.

Open the radar archive at this moment

Event by event

23 hail, 15 thunderstorm wind. Local standard time, as filed.

Hail, Henderson

When
June 10, 1:56 PM CST
Where
Henderson County, 1.75 mi W of Eustace
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.300, -96.010

Hail, Ellis

When
June 10, 2:35 PM CST
Where
Ellis County, 1.5 mi SSE of Waxahachie
Measured
0.75 in hail
Reported by
Public
Coordinates
32.380, -96.840

Hail, Henderson

When
June 10, 2:43 PM CST
Where
Henderson County, 3.62 mi NE of Cross Rds
Measured
1 in hail
Reported by
Public
Coordinates
32.090, -95.930

Hail, Ellis

When
June 10, 2:56 PM CST
Where
Ellis County, 2.44 mi WNW of Ennis Muni Arpt
Measured
1.25 in hail
Reported by
Storm Chaser
Coordinates
32.340, -96.710

Hail, Ellis

When
June 10, 3:03 PM CST
Where
Ellis County, 1.17 mi E of Ennis Muni Arpt
Measured
1.5 in hail
Reported by
Public
Coordinates
32.330, -96.650

Hail, Navarro

When
June 10, 3:11 PM CST
Where
Navarro County, 0.91 mi SW of Corsicana
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.090, -96.480

Hail, Navarro

When
June 10, 3:22 PM CST
Where
Navarro County, 0.69 mi N of Corsicana Arpt
Measured
2 in hail
Property damage
$250,000
Reported by
Trained Spotter
Coordinates
32.130, -96.470

A trained spotter reported golf ball to hen egg sized hail in Corsicana.

Hail, Navarro

When
June 10, 3:27 PM CST
Where
Navarro County, 2.23 mi SE of Rice
Measured
2.5 in hail
Property damage
$250,000
Reported by
Trained Spotter
Coordinates
32.210, -96.470

A trained spotter reported tennis ball sized hail in Rice.

Hail, Ellis

When
June 10, 3:49 PM CST
Where
Ellis County, Italy
Measured
1 in hail
Reported by
Public
Coordinates
32.180, -96.880

Thunderstorm Wind, Navarro

When
June 10, 3:50 PM CST
Where
Navarro County, 3.65 mi NNE of Corsicana Muni Arpt
Measured
58 kt (67 mph) measured gust
Reported by
Trained Spotter
Coordinates
32.080, -96.380

A trained spotter measured a wind gust to 67 MPH 5 miles east of Eureka, TX.

Hail, Hill

When
June 10, 4:13 PM CST
Where
Hill County, 1.36 mi WNW of Hubbard
Measured
0.75 in hail
Reported by
Public
Coordinates
31.860, -96.820

Hail, Navarro

When
June 10, 4:25 PM CST
Where
Navarro County, 1.17 mi W of Corsicana
Measured
1 in hail
Reported by
Public
Coordinates
32.100, -96.490

Thunderstorm Wind, Anderson

When
June 10, 4:35 PM CST
Where
Anderson County, Tennessee Colony
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.830, -95.850

A few trees were knocked down in Tennessee Colony, and a few power poles were broke on FM 2054.

Hail, Palo Pinto

When
June 10, 4:41 PM CST
Where
Palo Pinto County, 4.57 mi WSW of Santo
Measured
0.75 in hail
Reported by
Public
Coordinates
32.570, -98.290

Hail, Palo Pinto

When
June 10, 4:42 PM CST
Where
Palo Pinto County, 2.23 mi NE of Gordon
Measured
1.75 in hail
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
32.570, -98.340

A trained spotter reported golf ball sized hail 2 miles northeast of Gordon.

Thunderstorm Wind, Navarro

When
June 10, 4:44 PM CST
Where
Navarro County, Corsicana Muni Arpt
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
32.030, -96.400

The Automated Surface Observation System at Corsicana Municipal Airport measured a wind gust of 58 MPH.

Thunderstorm Wind, Anderson

When
June 10, 4:45 PM CST to 4:50 PM CST
Where
Anderson County, 1.44 mi ENE of Harmony to 0.85 mi SSW of Palestine Arpt
Measured
74 kt (85 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.756, -95.777

Along FM 320 west of Palestine, several large downed and uprooted trees were reported. Post event analysis indicated a downburst with winds up to 85 mph likely occurred in this area.

Thunderstorm Wind, Anderson

When
June 10, 4:55 PM CST
Where
Anderson County, 1.89 mi ENE of Palestine Arpt
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
31.780, -95.700

The Automated Surface Observation System at Palestine Municipal Airport measured a wind gust of 63 MPH.

Thunderstorm Wind, Anderson

When
June 10, 4:57 PM CST
Where
Anderson County, 3.5 mi SSE of Palestine Arpt
Measured
70 kt (81 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
31.726, -95.700

Structure damage to chicken houses occurred at Sanderson Farms southwest of Palestine. Most of the damage was to the roofing material but some wood beam damage was also observed.

Hail, Anderson

When
June 10, 5:00 PM CST
Where
Anderson County, 0.69 mi N of Tucker
Measured
1 in hail
Reported by
Public
Coordinates
31.690, -95.730

Thunderstorm Wind, Anderson

When
June 10, 5:20 PM CST
Where
Anderson County, 0.69 mi N of Elkhart
Measured
58 kt (67 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
31.630, -95.580

Emergency management reported 3 homes with minor damage and multiple trees down in Elkhart.

Hail, Somervell

When
June 10, 5:50 PM CST
Where
Somervell County, 0.69 mi N of Glen Rose
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.240, -97.750

Hail, Coryell

When
June 10, 5:59 PM CST
Where
Coryell County, 1.77 mi W of South Mtn
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.420, -97.710

Thunderstorm Wind, McLennan

When
June 10, 6:03 PM CST
Where
McLennan County, 0.69 mi S of (Act)madison-Cooper
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
31.610, -97.230

A 60 MPH wind gust was measured by the Automated Surface Observation System at Waco Regional Airport.

Hail, Coryell

When
June 10, 6:08 PM CST
Where
Coryell County, 1.18 mi W of South Mtn
Measured
1.5 in hail
Reported by
Public
Coordinates
31.420, -97.700

Hail, Coryell

When
June 10, 6:10 PM CST
Where
Coryell County, 1.37 mi ENE of Gatesville
Measured
1.75 in hail
Property damage
$250,000
Reported by
Trained Spotter
Coordinates
31.440, -97.730

A trained spotter reported golf ball sized hail in Gatesville.

Hail, Coryell

When
June 10, 6:10 PM CST
Where
Coryell County, 1.19 mi S of North Ft Hood
Measured
1.75 in hail
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
31.363, -97.699

Hail damage to vehicles was reported at the fire station in North Fort Cavazos (formerly Ft Hood).

Hail, Bell

When
June 10, 6:35 PM CST
Where
Bell County, 1.53 mi NE of Hood Afb
Measured
1.75 in hail
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
31.143, -97.709

Hail damage to vehicles was reported near the KHLR airport on Fort Cavazos. Windows were broken out.

Thunderstorm Wind, Bell

When
June 10, 6:36 PM CST
Where
Bell County, 1.37 mi ENE of Hood Afb
Measured
61 kt (70 mph) measured gust
Injuries
4 direct, 4 indirect
Property damage
$10,000
Reported by
ASOS
Coordinates
31.140, -97.710

A wind gust of 70 MPH was measured by the Automated Weather Observation System at Fort Cavazos Air Force Base (HLR, formerly known as Fort Hood). Damage was reported to several tents belonging to a unit that was in the field on Fort Cavazos. Four soldiers sustained minor injuries when the tents were damaged. All the injuries were minor and the soldiers were returned to duty. Yoakum Defrenn Army Heliport reported they received some damage to one of the Hangars.

Hail, McLennan

When
June 10, 6:43 PM CST
Where
McLennan County, 0.91 mi SE of Trading House Res
Measured
0.75 in hail
Reported by
Public
Coordinates
31.570, -96.840

Thunderstorm Wind, McLennan

When
June 10, 6:51 PM CST
Where
McLennan County, 0.69 mi S of Bruceville-Eddy
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
31.310, -97.230

Broadcast media shared images of an RV flipped and trees damaged near Bruceville-Eddy, TX.

Hail, Limestone

When
June 10, 6:58 PM CST
Where
Limestone County, 2.83 mi SSE of Kirk
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.540, -96.720

Thunderstorm Wind, Falls

When
June 10, 7:11 PM CST
Where
Falls County, 0.69 mi N of Durango
Measured
68 kt (78 mph) measured gust
Reported by
Amateur Radio
Coordinates
31.210, -97.130

Amateur radio reported a wind gust of 78 MPH near Durango, TX.

Thunderstorm Wind, Falls

When
June 10, 7:28 PM CST
Where
Falls County, Rosebud
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
31.080, -96.980

Broadcast media reported damage to the roof and windows of a Dairy Queen on Highway 77 near Rosebud, and additional window damage near the center of town.

Thunderstorm Wind, Falls

When
June 10, 7:34 PM CST
Where
Falls County, Rosebud
Measured
69 kt (79 mph) measured gust
Property damage
$100,000
Reported by
Amateur Radio
Coordinates
31.080, -96.980

Amateur radio reported an 18 wheeler flipped, a 15-inch diameter tree snapped, and a camper trailer blown around 40 feet. A personal weather station (KTXROSEB15) reported a wind gust of 79 MPH.

Thunderstorm Wind, Milam

When
June 10, 7:55 PM CST
Where
Milam County, 1.03 mi NNW of Baileyville
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.063, -96.838

A solar farm near Baileyville suffered damage to some solar panels, and trees were reported down in the same area.

Hail, Robertson

When
June 10, 8:24 PM CST
Where
Robertson County, 1.19 mi W of Valley Jct Station
Measured
1 in hail
Reported by
Public
Coordinates
30.830, -96.650

Thunderstorm Wind, Milam

When
June 10, 8:35 PM CST
Where
Milam County, Cameron
Measured
56 kt (64 mph) estimated gust
Property damage
$12,000
Reported by
Emergency Manager
Coordinates
30.850, -96.970

Thunderstorm winds damaged a few commercial signs and caused roof damage at a storage facility in the City of Cameron. There was also debris from trees scattered throughout the downtown area.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyWarnings in Texas, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1102657, 1102658, 1102661, 1102663, 1102664, 1102686, 1102687, 1102688, 1102689, 1102701, 1102690, 1102691, 1114387, 1102702, 1102716, 1102704, 1114384, 1102705, 1114385, 1102703, 1102724, 1102706, 1102707, 1102713, 1102708, 1102709, 1112300, 1112304, 1102711, 1102714, 1102719, 1102715, 1102717, 1102722, 1102723, 1112320, 1102720, 1112329.